# SDR COMA0560119

- Difficulty date: February 8, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 26,226 hours, 24,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5144 FLAPS FAIL CAUTION.  RESET FLAP SYSTEM AND DEFERRED MAINT PER MEL AND AD 98-20-01.
